# SDR DALA2021081704746

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 90,398 hours, 40,765 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 IL DOOR SLIDE ENGAGEMENT LIMIT IS INOP. CORRECTIVE ACTION: FOUND BROKEN DOOR MECHANISM (260397) REPLACED L1 DOOR CRANK PER 757 CMM 52-11. (7845298)
